# SDR REXA2022112102594

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 34,174 hours, 23,571 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670351465
- Condition: Cracked
- Location: Bs 220 S13-14l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT FOUND ONE  INDICATION ON L/H FS220 FRAME BETWEEN STGR 13L & 14L APPROX 0.125IN LONG EXTENDING OUT OF FASTENER HOLE AS MARKED.	REMOVED AND REPLACED IAW CRJ 900 SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
